Bulletin of the American Mathematical Society

Review: L. J. Mordell, Mordell, Diophantine equations

Serge Lang

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 76, Number 6 (1970), 1230-1234.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183532391

Citation

Lang, Serge. Review: L. J. Mordell, Mordell, Diophantine equations. Bull. Amer. Math. Soc. 76 (1970), no. 6, 1230--1234. https://projecteuclid.org/euclid.bams/1183532391


Export citation